# SDR SWAA2023102099581

- Difficulty date: September 12, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 1006 TO BS 1040 RBL 3 AND WL 208.1 AT AFT GALLEY AREA 2023-577885<[01] REPLACED STRAP AND FASTENERS LOCATED BETWEEN BS 1006 TO BS 1040 RBL 3 AND WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 147A5730; SHEET 21; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETE TASK CERTIFIED RII
